# SDR DXTA2019021802035

- Difficulty date: February 16, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500268
- Aircraft time: 3,526 hours, 2,742 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Contaminated
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD BANG WHEN SELECTED DOWN AND 8-10 SECONDS FOR GREEN INDICATION.   BLED THE AIR FROM THE LANDING GEAR UPLOCK BOXES.  CHECKED & ADJUSTED HYDRAULIC ACCUMULATOR NITROGEN CHARGE REDUCING PRECHARGE PRESSURE.  PERFORMED FUNCTIONAL CHECK ON THE LANDING GEAR EXTENSION & RETRACTION - OPS CHK GOOD. SERVICED HYDRAULIC RESERVOIR.  NO FURTHER LOUD BANGING NOISES.  WORK DONE IAW PHENOM 300 M/M 32-31-05-870-801, 32-31-00-720-801, 12-13-00-610-801, 29-10-00-860-801.
